IEEE - Institute of Electrical and Electronics Engineers, Inc. - New Constant-Dimension Subspace Codes from Maximum Rank Distance Codes

Author(s): Liqing Xu ; Hao Chen
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 64
Page(s): 6,315 - 6,319
ISSN (Electronic): 1557-9654
ISSN (Paper): 0018-9448
DOI: 10.1109/TIT.2018.2839596
Regular:

The main problem of constant-dimension subspace coding is to determine the maximal possible size ${\mathbf{A}}_{q}(n,d,k)$ of a set of $k$ -dimensional subspaces in ${\mathbf{F}}_{q}^{nView More

Advertisement